MathSciNet Relay Station
MathSciNet bibliographic data
MR438473 60G55 (92A10)
Samal, G.; Mishra, M. N. On the upper bound of the number of real roots of a random algebraic equation with infinite variance. II. Proc. Amer. Math. Soc. 44 (1974), 446–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement